# SDR SWAA2013012811900

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33919
- Aircraft time: 26,559 hours, 11,957 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 3961899
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR SLIDE MISSING SAFETY PIN.  INSTALLED FWD GALLEY SERVICE DOOR SLIDE SAFETY PIN IAW B737 MM 25-66-01.
